Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking Thyronorm for hypothyroid, leg cramps, warm body, constipation. Due to medication?

Sir, I have thyroid problem ( hypothyroid ) and taking thyronorm 50MG for last 6 yrs. I have gained weight from 72Kgs to 83Kgs during this period. I have cramps in legs, pain all over the body, Cannot tolerate slightest of exertion and pain from the friendly hits. Developed eye power, my body is very warm, cannot tolerate even morning sun. I also suffer from constipation , acidity, gas and sleeplessness , lowered libido for the same period. Please enlighten if they are the symptoms due to of thyronorm 50MG. When to stop or modify the dose. With Regards Shirole email: YYYY@YYYY , Mobile:0000
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
The adverse reactions of levothyroxine sodium ( Thyronorm) include muscle cramps, sleeplessness, intolerance to heat, and nervousness. Weight gain, constipation and loss of libido are not features. You should exclude other causes like diabetes since you have also gained weight and refractive error. The drug cannot be stopped at once as the requirement may be lifelong for most people and the dosage needs to be adjusted tome to time in consultation with your endocrinologist. Take care.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor